# SDR Y2PA95008

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Assy
- Part number: 59151695505
- Condition: Binding
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YIP - FLT AVR6244 - LEFT GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH AFTER GEAR WAS RETRACTED.  AIRCRAFT RETURNED TO YIP.  DISASSEMBLED, CLEANED, AND LUBED LEFT MLG UPLATCH ASSY.  OPERATIONALLY CHECKED GOOD.  (X)
